Search the Community
Showing results for tags 'new medication'.
Hi all! As of lately, I've been experiencing some fairly concerning side effects, and would appreciate any feedback/insight that anyone may have. I'll try to be as concise as possible, as to avoid confusion (as though mental health isn't a freaking never ending puzzle with a piece missing). I currently take Effexor XR 75mg, usually around lunch time. In addition, the only medications I take are birth control (Tri-Sprintec), and the occasional GummyVite. I never miss my medication, nor screw them up. I've been on the birth control forevr, and on Effexor for about two months, since switching to it from Celexa. For the first month and a half, I was living the good life, completely symptom free. Then, out of nowhere, I started getting these head rushes roughly every 2 minutes, for periods of hours at a time. The best way I can describe them is comparable to that slightly scary feeling you get when sitting upright too hastily after sleeping. It feels like a sudden rush of blood to my head, which almost propels me forward, and makes me hyper aware of my head for that second. This happens every few minutes..for a few hours..yeah, its quite the disturbance. With this, I also feel extremely dizzy. In addition, I sometimes feel an intense jolt of anger for absolutely no reason. I tend to have fairly decent self-awareness, and try not to supress anything. I have never experienced anything like this prior to now. I will literally be having a wonderful day, and one second, I will become spontaneously raging, usually directed toward someone, like a co-worker, or boyfriend. Needless to say, this isn't exactly good for the whole "being a normal person" bit. Now, these little fits of rage last for roughly an hour, and dissipate with my efforts to think of positive things, or otherwise occupy myself. Has anyone else ever experienced these types of symptoms? Perhaps on other medications? Help! I'm going crazy here (hehe, see what I did there?)
I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog. I wanted to know 1) Has any one else experienced this with Buspar and how long did it take to go away? 2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?